# SDR SWIA2021070959447

- Difficulty date: April 29, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 310 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN SHOWS MINOR IMPACT DAMAGE JUST FWD OF PAX DOOR - FS310 APROX STGR 14L AS MARKED     (C-CHECK RO 7/7/2021)    REMOVED DAMAGE ON EXTERIOR SKIN JUST FWD PAX DOOR FS310 APPROX STGR 14L REF CRJ900 SRM 51-12-00-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-53-21-1378 REV--, DATED 2021-05-28.
